Acetaminophen, Aspirin and Caffeine Tablets, 100/Bottle, Case

Item#: OTCM00013 Description Each tablet contains 250mg acetaminophen, 250mg aspirin, 65mg caffeineCompare to Excedrin Each tablet contains 250mg acetaminophen, 250mg aspirin, ...
Item#: OTCM00013 Description Each tablet contains 250mg acetaminophen, 250mg aspirin, 65mg caffeineCompare to Excedrin Each tablet contains 250mg acetaminophen, 250mg aspirin, ...
Item#: 12181700 Description dynarex® Oral Swabstick Untreated Individually wrapped dynarex Oral Swabstick Untreated Quick Overview UnflavoredGently cleans, moistens and ...
Item#: 36341700 Brand: Poligrip Product Information Quick Overview Helps hold dentures tight for up to 12 full hoursMakes your dentures feel comfortable and natural in ...